| Model Number |
96-0008 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Pressure Sore/Ulcer (2326)
| Date of Event |
06/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for draining sore close to her left total knee incision : complex fluid collection or complex cyst which after she abraded it some, with applications of voltaren gel, has tuned into an ulcer or sore which has not healed event is serious and is considered moderate.Event is definitely not related to device and is there is a remote possibility the event is related to procedure.Date of implantation: (b)(6) 2008.Date of revision: (b)(6) 2016 (insert, for infection).Date of event (onset): (b)(6) 2021.(left knee).Treatment: surgical irrigation and debridement (no products revised).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.